Schizophrenia.com

Help me please... I need to see through

So the benefit from the lithium is that I speak more freely. I improved cognitively too. I am in less emotional pain sometimes too cause I feel more emotions now. But on the other hand, I am quite paranoid on it, I feel weak and I am shaky. I also have headaches from this med which are quite painful. Plus, I really felt suicidal tonight because of my bad life situation ( I became irrational too in a way after the take of the lithium).
Idk what to do. to stop the lithium and continue suffering on the Zyprexa and fight? Or remain crazy and fearful on the lithium? I really don’t know…

1 Like

Try a different AP, Anna1!

Ok, hop, thanks. So you too don’t find well the fact that I am paranoid and anxious on the lithium? I feel weakness too and I am shaky. You too don’t find good for schizophrenics the lifting meds?
Ill talk to my doc about this, but I tried a lot of aps already… all except risperidone. Latuda is not available in my country.

I am suicidal tonight, no… I think ill stop the lithium. its not good. I have benefits from it, but I am too suicidal, its not ok either.

I live between the despair of my mother, which doesn’t believe at all anymore in my stabilization… I live in isolation since too long. I cried now on the phone to my friend, she just sees me weak since forever… I guess I have bad thoughts too, nice isn’t it? No, I stop the lithium. Give me a bit of lift, and I freak out like becoming hysterical, not calm and maybe even irrational.
Its a hard case the mine…
But its decided. since tomorrow no more lithium. I have another stabilizer in my system.

@Hop3 I guess the lifting aps will worsen my state too. Is there some ap who will be calming but not so a killer one on the negatives?
I cant handle at all Seroquel, abilify, neither clozapine(too strong for me and I had my waves of bad energy stronger on it). Solian deshinibated me too much too. Invega made me shaky and anxious.

I also wonder if my positive emotions can return on zyprexa with time. In your opinion? In fact, my doc lowered my dose only since 3 months… i seek for solutions you know… cause i find that i am stuck with the zyprexa cause its the only med which i can handle more or less. Maybe i needed this - a lower dose and time and efforts to see some light, no? You all see that i tried the others aps without success. I am too disbalanced in my head. I have troubles believing in some new ap now…

Lithium is bad for the kidneys long term. I considered taking it at one point but was scared away because of the kidney damage possibility.

Yes, I see naturallycured… I should pay more attention to my health too. I just take those pills like candies. while I have another mood stabilizer(Depakote). Plus, I am going too psychotic on the lithium since couple of days… should I continue suffering from the negatives on the Zyprexa? at least, I had some minimum of calm on the Zyprexa only(without the lithium I mean). I wanted to try the lithium because of my paranoia and anxiety when around people. It helped me to talk easily too, but now it starts to become scary how I feel on it. I even cant sleep now…

1 Like

Gosh, I am the craziest here… what a hell this disease… No one wants to answer my question above? with the fact that I am stuck with the Zyprexa who is bad for my negatives? Or I lie to myself? Maybe I have negatives without the Zyprexa too? and that I should wait cause I lowered my dose since just 3 months? But it didn’t relieve my paranoia. for that, I am sure. And its hard to make efforts when you cant go out often like I do…
please, please, I need to talk with somebody. maybe on something different than my illness…

Can the Zyprexa cause paranoia people? When I remember how I was on it, I am afraid… I was close to fainting when seeing strangers… I even don’t answer the phone anymore already because of my fears… Why Zyprexa isn’t helping my fears???
come on, talk to me…

I’m sorry, I don’t know much about specific medicines, except those I’ve taken. All I can say is you don’t want to live with paranoia, keep searching for something that will help you. It’s terrible to live with uncontrollable fear and paranoia, unable to moderate your own thoughts.

Your doctor can help you find the right medicine, reach out to them maybe for an early appointment or med change?

1 Like

Till when I am going to change meds? Ive changed for 8 years… Ok, I think I was in the worst psychiatrical hospital here where they treat everybody as hard cases. but I tried 10 aps… which one now?
somebody who can tell me if the Zyprexa can increase my fears maybe? Cause it lowers the dopamine at the end, one of the strongest aps… maybe once the dopamine is so low, I am just depressed and anxious and more paranoid, is it possible?

Ok, ill do that. I want too much from you while you couldnt know all my states…
Otherwise i think more and more that i was born with this illness. Even the sexual abuse on me when i was 6 years old is not probably the reason of my sz… i was space before this too i find wow :open_mouth:. I want to hope that there is peace of mind after all those years of madness…no? :grinning:

APs can stop working. I’ve been on some that worked for sometime then didn’t work any longer. Anna1 could be experiencing this.

I would stay on the lithium Anna, or at least don’t come off it without your doctors advice. Lithium is a mood stabiliser, it should help with mood swings between depression and mania or at least help with depression. It’s unlikely that the lithium is the cause of your paranoia and other symptoms, I think it’s more likely you need to increase or change your antipsychotic, please speak to your doctor about this and don’t mess with your meds alone, it can end up making things worse. I really hope you find a way forward and a med combo that controls your symptoms. Best of luck.

2 Likes

No, it doesn’t work with an ap in my case, @Turquoise. My doc knows it. She will look for something antidepressive and anti anxiety the next time ill see her…

My doc wants to give me this now wow… I guess you don’t know it, theres so much meds out there wow… But I definitely need something to outweight the passivity and the depression caused by my Zyprexa and the illness. I am very sad and depressed :frowning:
http://neopharm.bg/en/neolexan

1 Like

This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.